Alert archive / Georgia / River Flood Warnings in 2019
River Flood Warning 106, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Mar 3, 2019, 5:31 PM EST for Forsyth County, Fulton County, Georgia. It took effect at Mar 3, 2019, 6:11 PM EST. It was in force for 30 hr.
The area
The outline as issued.
The facts
- Issued
- Mar 3, 2019, 5:31 PM EST (22:31 UTC)
- In effect from
- Mar 3, 2019, 6:11 PM EST
- Expired
- Mar 4, 2019, 11:47 PM EST
- In force
- 30 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Forsyth County, GA, Fulton County, GA
The radar
The Atlanta radar (KFFC), 83 km from the middle of the area, began a volume at 22:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Big Creek near Alpharetta (APHG1).
- Action stage
- 6 ft
- Minor stage
- 7 ft
- Moderate stage
- 11 ft
- Major stage
- 13 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02335700, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
878
WGUS42 KFFC 032231
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
531 PM EST Sun Mar 3 2019
...The National Weather Service in Peachtree City has issued a Flood
Warning for the following rivers in Georgia...
Big Creek near Alpharetta affecting Forsyth and Fulton Counties
Pew Creek near Lawrenceville affecting Gwinnett County
.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.
The latest stage data was furnished in cooperation with the United
States Geological Survey.
&&
GAC117-121-041231-
/O.NEW.KFFC.FL.W.0106.190303T2311Z-190305T1912Z/
/APHG1.1.ER.190303T2311Z.190304T1200Z.190305T1312Z.NO/
531 PM EST Sun Mar 3 2019
The National Weather Service in Peachtree City has issued a
* Flood Warning for
The Big Creek near Alpharetta.
* From this evening until Tuesday afternoon.
* At 4 PM Sunday the stage was 6.5 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 7.0 feet.
* Forecast to rise above flood stage by this evening and continue to
rise to near 8.0 feet by tomorrow morning.The river will fall below
flood stage by Tuesday morning.
* At 8.0 feet...Minor flooding continues to expand further into the
woodlands and fields along the creek from near Cumming in south
Forsyth County to Alpharetta and Roswell in north Fulton County.
Additional portions of The Big Creek Greenway have minor flooding
with 1 to 2 feet of water. Most of the walking and biking paths
will be closed...especially upstream and downstream from the gage
on Kimball Bridge Road and near Rock Mill Park. Portions of the
YMCA Campground off Preston Ridge Road will flood.
&&
LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
3404 8433 3407 8427
$$
GAC135-041231-
/O.NEW.KFFC.FL.W.0107.190303T2231Z-000000T0000Z/
/LAWG1.1.ER.190303T2213Z.190303T2215Z.000000T0000Z.UU/
531 PM EST Sun Mar 3 2019
The National Weather Service in Peachtree City has issued a
* Flood Warning for
The Pew Creek near Lawrenceville .
* From this afternoon until further notice.
* At 5PM Sunday the stage was 11.1 feet...and rising.
* Flood stage is 11.0 feet.
* At 11.0 feet...Minor flooding of the natural flood plain begins.
The parking lot of the Saratoga Swim and Tennis Club downstream
from the river gauge begins to flood.
* This crest compares to a previous crest of 11.1 feet on Jun 1 2018.
&&
LAT...LON 3395 8406 3397 8400 3390 8398 3388 8404
3389 8408 3392 8409
$$4 follow-up statements
150
WGUS82 KFFC 040928
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
428 AM EST Mon Mar 4 2019
...The Flood Warning is cancelled for the following rivers in
Georgia...
Big Creek near Cumming affecting Forsyth County
...The Flood Warning continues for the following rivers in Georgia...
Big Creek near Alpharetta affecting Forsyth and Fulton Counties
Coosa River near Rome Mayos Bar L & D Park affecting Floyd County
Coosa River near Plant Hammond affecting Floyd County
GAC115-042327-
/O.CON.KFFC.FL.W.0072.000000T0000Z-000000T0000Z/
/RMBG1.2.ER.190220T0053Z.190223T1616Z.000000T0000Z.NO/
428 AM EST Mon Mar 4 2019
The Flood Warning continues for
The Coosa River near Rome Mayos Bar L & D Park.
* Until further notice.
* At 345 AM Monday the stage was 25.8 feet...and rising.
* Minor flooding is occurring.
* Flood stage is 24 feet.
* At 26 feet...Minor flooding continues in the woodlands...fields
and pastures along the river upstream and downstream from the gage
on the old Lock and Dam behind the Trading Post. The boat ramp will
be completely under water at Lock and Dam park.
&&
LAT...LON 3425 8524 3421 8518 3417 8526 3420 8536
3425 8531 3423 8526
$$
GAC115-042327-
/O.CON.KFFC.FL.W.0079.000000T0000Z-000000T0000Z/
/HMMG1.2.ER.190219T1424Z.190224T1800Z.000000T0000Z.NO/
428 AM EST Mon Mar 4 2019
The Flood Warning continues for
The Coosa River near Plant Hammond.
* Until further notice.
* At 3 AM Monday the stage was 574 feet...and steady.
* Minor flooding is occurring.
* Flood stage is 570 feet.
* At 575 feet...Moderate flooding begins. Significant flooding
occurs in the woodlands...fields and pasture along the river
upstream and downstream from the gage behind Plant Hammond. The
access road near the intakes behind the plant will be under two
feet of water. The boat ramp near the intakes and a small portion
of an access road near and under the Georgia Highway 100 bridge
will be under 5 feet of water.
&&
LAT...LON 3425 8531 3420 8536 3421 8539 3427 8542 3428 8537
$$
GAC117-040958-
/O.CAN.KFFC.FL.W.0108.000000T0000Z-190304T1157Z/
/CMGG1.1.ER.190304T0030Z.190304T0345Z.190304T0600Z.UU/
428 AM EST Mon Mar 4 2019
The Flood Warning is cancelled for
The Big Creek near Cumming.
* This takes effect immediately.
* At 345 AM Monday the stage was 4.1 feet...and falling.
* Flood stage is 6 feet.
* The creek will continue to fall.
* At 5 feet...Bankfull conditions continue to expand into low lying
areas of the creek upstream and downstream from the gage at Atlanta
Highway or Georgia Highway 9. Portions of the sidewalk on the Big
Creek Greenway under the Georgia 400 Highway and McFarland Road
begin to flood. A portion of the sidewalk under Majors Road will be
covered with around one foot of water. The water level will begin
reaching the bottom of the boardwalk along several sections of the
Greenway.
&&
LAT...LON 3418 8424 3417 8420 3411 8419 3410 8420
3410 8425 3411 8424
$$
GAC117-121-042327-
/O.EXT.KFFC.FL.W.0106.000000T0000Z-190306T0000Z/
/APHG1.1.ER.190304T0902Z.190305T0600Z.190305T1800Z.NO/
428 AM EST Mon Mar 4 2019
...Flood Warning extended until Tuesday evening...The Flood Warning
continues for
The Big Creek near Alpharetta.
* Until Tuesday evening.
* At 345 AM Monday the stage was 7 feet...and rising.
* Minor flooding is occurring and forecast.
* Flood stage is 7 feet.
* Forecast to continue to rise to near 7.8 feet by after midnight
Tuesday morning. The river will fall below flood stage by Tuesday
afternoon.
* At 8 feet...Minor flooding continues to expand further into the
woodlands and fields along the creek from near Cumming in south
Forsyth County to Alpharetta and Roswell in north Fulton County.
Additional portions of The Big Creek Greenway have minor flooding
with 1 to 2 feet of water. Most of the walking and biking paths
will be closed...especially upstream and downstream from the gage
on Kimball Bridge Road and near Rock Mill Park. Portions of the
YMCA Campground off Preston Ridge Road will flood.
&&
LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
3404 8433 3407 8427
$$553
WGUS82 KFFC 041615
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
1115 AM EST Mon Mar 4 2019
...The Flood Warning continues for the following rivers in Georgia...
Big Creek near Alpharetta affecting Forsyth and Fulton Counties
...The Flood Warning continues for the following rivers in Georgia...
Coosa River near Rome Mayos Bar L & D Park affecting Floyd County
Coosa River near Plant Hammond affecting Floyd County
GAC115-050614-
/O.CON.KFFC.FL.W.0072.000000T0000Z-000000T0000Z/
/RMBG1.2.ER.190220T0053Z.190223T1616Z.000000T0000Z.NO/
1115 AM EST Mon Mar 4 2019
The Flood Warning continues for
The Coosa River near Rome Mayos Bar L & D Park.
* Until further notice.
* At 10AM Monday the stage was 26.2 feet...and rising.
* Minor flooding is occurring and will continue.
* Flood stage is 24.0 feet.
* At 26.0 feet...Minor flooding continues in the woodlands...fields
and pastures along the river upstream and downstream from the gage
on the old Lock and Dam behind the Trading Post. The boat ramp will
be completely under water at Lock and Dam park.
&&
LAT...LON 3425 8524 3421 8518 3417 8526 3420 8536
3425 8531 3423 8526
$$
GAC115-050614-
/O.CON.KFFC.FL.W.0079.000000T0000Z-000000T0000Z/
/HMMG1.2.ER.190219T1424Z.190224T1800Z.000000T0000Z.NO/
1115 AM EST Mon Mar 4 2019
The Flood Warning continues for
The Coosa River near Plant Hammond.
* Until further notice.
* At 7AM Monday the stage was 574.3 feet...and
steady.
* Minor flooding is occurring and will continue.
* Flood stage is 570.0 feet.
* At 575.0 feet...Moderate flooding begins. Significant flooding
occurs in the woodlands...fields and pasture along the river
upstream and downstream from the gage behind Plant Hammond. The
access road near the intakes behind the plant will be under two
feet of water. The boat ramp near the intakes and a small portion
of an access road near and under the Georgia Highway 100 bridge
will be under 5 feet of water.
&&
LAT...LON 3425 8531 3420 8536 3421 8539 3427 8542 3428 8537
$$
GAC117-121-050614-
/O.EXT.KFFC.FL.W.0106.000000T0000Z-190305T1030Z/
/APHG1.1.ER.190304T1207Z.190305T0000Z.190305T0430Z.NO/
1115 AM EST Mon Mar 4 2019
...Flood Warning extended until late tonight...The Flood Warning
continues for
The Big Creek near Alpharetta.
* Until late tonight.
* At 10AM Monday the stage was 7.1 feet...and steady.
* Minor flooding is occurring and will continue.
* Flood stage is 7.0 feet.
* The river will continue rising to near 7.3 feet by this evening.
The river will fall below flood stage tonight.
* At 7.0 feet...Flood Stage is reached. Minor flooding of woodlands
and fields begin along the creek between Cumming in Forsyth
County...to Alpharetta and Roswell in North Fulton County.
Flooding starts to effect portions of The Big Creek Greenway near
Alpharetta and some portions may become closed with around one foot
of water...especially upstream and downstream from the gage on
Kimball Bridge Road and near Rock Mill Park. Portions of the YMCA
Campground off Preston Ridge Road will begin to flood.
&&
LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
3404 8433 3407 8427
$$690
WGUS82 KFFC 050035
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
735 PM EST Mon Mar 4 2019
...The Flood Warning continues for the following rivers in Georgia...
Big Creek near Alpharetta affecting Forsyth and Fulton Counties
GAC117-121-051032-
/O.EXT.KFFC.FL.W.0106.000000T0000Z-190305T1032Z/
/APHG1.1.ER.190304T1207Z.190304T2345Z.190305T0432Z.NO/
735 PM EST Mon Mar 4 2019
...Flood Warning extended until late tonight...The Flood Warning
continues for
The Big Creek near Alpharetta.
* Until late tonight.
* At 6PM Monday the stage was 7.3 feet...and rising.
* Minor flooding is occurring and Nonflood flooding is forecast.
* Flood stage is 7.0 feet.
* The river will continue to fall to below flood stage by tonight.
* At 7.0 feet...Flood Stage is reached. Minor flooding of woodlands
and fields begin along the creek between Cumming in Forsyth
County...to Alpharetta and Roswell in North Fulton County.
Flooding starts to effect portions of The Big Creek Greenway near
Alpharetta and some portions may become closed with around one foot
of water...especially upstream and downstream from the gage on
Kimball Bridge Road and near Rock Mill Park. Portions of the YMCA
Campground off Preston Ridge Road will begin to flood.
* This crest compares to a previous crest of 7.4 feet on Oct 11 2018.
&&
LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
3404 8433 3407 8427
$$441
WGUS82 KFFC 050447
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
1147 PM EST Mon Mar 4 2019
...The Flood Warning is cancelled for the following rivers in
Georgia...
Big Creek near Alpharetta affecting Forsyth and Fulton Counties
GAC117-121-050517-
/O.CAN.KFFC.FL.W.0106.000000T0000Z-190305T1032Z/
/APHG1.1.ER.190304T1207Z.190304T2345Z.190305T0257Z.NO/
1147 PM EST Mon Mar 4 2019
The Flood Warning is cancelled for
The Big Creek near Alpharetta.
* This takes effect immediately.
* At 1045 PM Monday the stage was 6.8 feet...and falling.
* Flood stage is 7 feet.
* The creek will continue to fall.
* At 7 feet...Flood Stage is reached. Minor flooding of woodlands
and fields begin along the creek between Cumming in Forsyth
County...to Alpharetta and Roswell in North Fulton County.
Flooding starts to effect portions of The Big Creek Greenway near
Alpharetta and some portions may become closed with around one foot
of water...especially upstream and downstream from the gage on
Kimball Bridge Road and near Rock Mill Park. Portions of the YMCA
Campground off Preston Ridge Road will begin to flood.
&&
LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
3404 8433 3407 8427
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Mar 3, 3:22 PM EST, 2 hours 9 minutes earlier.
Area forecast discussion, Mar 3, 3:22 PM EST, 2 hours 9 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 322 PM EST Sun Mar 3 2019 .SHORT TERM /Tonight through Monday Night/... Main concerns in short term period are threat for severe convection and tornadoes thru early evening and strong winds overnight and Monday. Several small rotating storms ahead of main line over westcentral and middle GA. Bigger storms to the west in AL. Coverage not great, but risk of tornadoes, damaging wind and hail all present. Favorable environment with analyzed sig tor (STP) values of 3-4 over SE AL. Even with just that level of STP, watching extremely dangerous tornado south of Auburn with over 100kt rotational velocity and large TDS. Will be watching all these storms very closely. Appreciate any and all help to spread the word on potential of these storms! Back edge moving a little slower than forecast but should be clear of westcentral GA by 7PM and SE counties by 10PM. Winds will be strong behind the line will gust to 25mph but not quite strong enough for wind advisory. Will keep monitoring but could see impacts from compromised trees with wet soils. No reports so far. Svr Storm and tornado threat will trump whatever messaging we do for the gusty winds. Round of light rain likely Mon night over middle GA but no impacts. Rest of forecast looks cool but impact free. Please keep your thoughts and prayers that storms will not impact population areas. SNELSON .LONG TERM /Tuesday through Sunday/... Will be seeing an exiting weak system of low pressure as the extended portion begins. With colder temps in place during the morning, came close to adding some flurries in but moisture does not appear to be sufficient enough at this time to support. Certainly worth watching though with subsequent issuances. Remainder of the extended is in excellent shape with only limited changes planned. Should get back into our wet pattern by the end of the week with a couple of systems in store through next weekend. Deese && .PREV DISCUSSION... /issued 1246 PM EST Sun Mar 3 2019/ LONG TERM /Monday Night through Saturday/... While the main focus continues to be with the severe weather potential today, the long term remains fairly quiet with a dry and abnormally cold ridge dominated period from Tuesday thru Thursday. A weak disturbance and increased moisture brings some shower chances back to the area for Friday, then an amplifying trough and attendant frontal system could bring more widespread rain late Saturday into Sunday. Some discrepancies exist on strength and timing this far out in the forecast, though some thunderstorms couldn't be ruled out. Temps will drop to near 15 to 20 degrees below normal for Tues/Wed with highs only in the 40s to low 50s for most areas. The coldest morning will be Wednesday as most areas will have lows in the low to mid 20s with even some teens in the far north. Baker AVIATION... 18Z Update... MVFR conditions expected until line of TSRA with potential gusts to at least 35kts for a short time arrives airports between 19Z- 23Z today. AFter line moves through, winds will become WNW and increase to 10-12kts then become NW and increase to 12-15kts with gusts to 25kts after 02Z. Low MVFR to near IFR cigs likely all night even though precip moves out. Clearing to VFR likely after 15Z Mon. //ATL Confidence...18Z Update... Medium confidence on MVFR/IFR timing and TSRA timing. Medium to high confidence for all other elements. SNELSON && .PRELIMINARY POINT TEMPS/POPS... Athens 37 52 31 51 / 70 0 10 10 Atlanta 35 45 27 46 / 60 0 10 5 Blairsville 30 41 21 41 / 60 0 0 10 Cartersville 34 44 24 45 / 30 0 0 5 Columbus 39 51 33 51 / 70 5 30 10 Gainesville 35 47 28 47 / 60 0 5 10 Macon 40 54 33 53 / 100 5 30 10 Rome 33 44 23 45 / 20 0 0 5 Peachtree City 36 48 28 48 / 60 0 20 5 Vidalia 46 58 40 56 / 100 10 40 20 && .FFC WATCHES/WARNINGS/ADVISORIES... Tornado Watch until 8 PM EST this evening for the following zones: Baldwin...Bibb...Bleckley...Butts...Chattahoochee... Clarke...Clayton...Coweta...Crawford...Crisp...Dodge...Dooly... Emanuel...Fayette...Glascock...Greene...Hancock...Harris... Heard...Henry...Houston...Jasper...Jefferson...Johnson...Jones... Lamar...Laurens...Macon...Marion...Meriwether...Monroe... Montgomery...Morgan...Muscogee...Newton...Oconee...Oglethorpe... Peach...Pike...Pulaski...Putnam...Rockdale...Schley...Spalding... Stewart...Sumter...Talbot...Taliaferro...Taylor...Telfair... Toombs...Treutlen...Troup...Twiggs...Upson...Walton...Warren... Washington...Webster...Wheeler...Wilcox...Wilkes...Wilkinson. && SHORT TERM...SNELSON LONG TERM....Deese AVIATION...SNELSON
Hazardous weather outlook, Mar 3, 1:03 PM EST, 4 hours 28 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 103 PM EST Sun Mar 3 2019 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-041815- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 103 PM EST Sun Mar 3 2019 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... ...Tornado Watch For Central Georgia Through Early Evening... There is an Enhanced to Slight Risk of strong to severe thunderstorms across much of the area this afternoon and evening along and ahead of an approaching cold front. Possible hazards include isolated to scattered tornadoes, damaging winds, and heavy rainfall/flooding. The greatest chance for severe weather will be across central Georgia and portions of north Georgia, generally along and south of the I-20 to I-85 corridor including the Atlanta metro area. Areas along and south of a Columbus to Macon line will be most susceptible to strong longer lived tornadoes. .DAYS TWO THROUGH SEVEN...Monday through Saturday... Abnormally cold temperatures are expected Monday through Wednesday. The coldest morning will be Wednesday with most areas in the low to mid 20s. Such sub freezing temps could be of concern to some exposed vegetation or crops. Some more widespread rainfall could return to the area for Saturday into Sunday and thunderstorms cannot be ruled out, though uncertainty exists with the system this far out in the forecast. Otherwise, no hazardous weather is expected at this time Monday through Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation is requested for 11 AM to 9 PM today across all of central Georgia and portions of north Georgia, along and south of the I-20 to I-85 corridor including the Atlanta metro area. Severe weather can also be reported through the web by going to weather.gov/atlanta.
In the hours before
Local storm report, Mar 3, 5:06 PM EST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
506 PM EST SUN MAR 03 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0333 PM TORNADO 2 W FORTSON 32.61N 84.98W
03/03/2019 HARRIS GA TRAINED SPOTTER
HAM RADIO RELAYED REPORT OF TREES DOWN IN NORTHERN
MUSCOGEE COUNTY IN PATH OF TDS
&&
EVENT NUMBER FFC1900084
THIEMLocal storm report, Mar 3, 5:13 PM EST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
513 PM EST SUN MAR 03 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0344 PM TSTM WND DMG PAYNE CITY 32.85N 83.68W
03/03/2019 BIBB GA EMERGENCY MNGR
REPORTS OF A FALLEN TREE ON A HOUSE NEAR PAYNE, BIOBB
COUNTY ON MORGAN DR
&&
EVENT NUMBER FFC1900085
THIEMLocal storm report, Mar 3, 5:17 PM EST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
517 PM EST SUN MAR 03 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0356 PM TORNADO BAUGHVILLE 32.66N 84.67W
03/03/2019 TALBOT GA EMERGENCY MNGR
REPORTS FROM EM OF STRUCTRUAL DAMAGE ALONG HWY 315 IN
THE BAUGHVILLE AREA OF TALBOT COUNTY
&&
EVENT NUMBER FFC1900086
THIEMSpecial weather statement, Mar 3, 5:19 PM EST, 12 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
519 PM EST SUN MAR 3 2019
GAZ074-083>085-096-097-032300-
Wilkinson GA-Washington GA-Johnson GA-Laurens GA-Bleckley GA-
Twiggs GA-
519 PM EST SUN MAR 3 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN WILKINSON...SOUTHERN
WASHINGTON...NORTHWESTERN JOHNSON...NORTHWESTERN LAURENS...
NORTHEASTERN BLECKLEY AND SOUTHEASTERN TWIGGS COUNTIES UNTIL 600 PM
EST...
At 518 PM EST...a strong thunderstorm was over District Path, or near
Jeffersonville, moving east at 50 mph.
HAZARD...40 to 50 mph wind, nickel sized hail and frequent cloud-
to-ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Some locations in the path of this storm include
Dublin, Jeffersonville, East Dublin, Dudley, Danville, Montrose,
Allentown, District Path, Chappells Mill, Cary, Tuckers Crossroad and
Nicklesville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3250 8340 3272 8344 3283 8289 3270 8280
3253 8281
TIME...MOT...LOC 2218Z 259DEG 43KT 3261 8337
HAIL...0.88IN
WIND...50MPHLocal storm report, Mar 3, 5:21 PM EST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
521 PM EST SUN MAR 03 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM TORNADO 2 E LEE POPE 32.61N 83.91W
03/03/2019 CRAWFORD GA EMERGENCY MNGR
*** 1 INJ *** MOBILE HOME ON GREER RD DESTOYED IN
CRAWFORD COUNTY. ANOTHER HOME DAMAGED ON WESLEY CHAPEL
RD. !FOLLOWUP: REPORTS OF AT LEAST TO HOMES DESTROYED
AND MULTIPLE HOMES DAMAGED. M<ULTIPLE RDS BLOCKED BY
DOWNED TREES.
&&
CORRECTED INJURIES...REMARKS...SOURCE
EVENT NUMBER FFC1900082
THIEMSpecial weather statement, Mar 3, 5:28 PM EST, 3 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
528 PM EST SUN MAR 3 2019
GAZ108>110-032300-
Telfair GA-Wilcox GA-Dodge GA-
528 PM EST SUN MAR 3 2019
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN TELFAIR...SOUTHEASTERN
WILCOX AND SOUTHWESTERN DODGE COUNTIES UNTIL 600 PM EST...
At 528 PM EST...a strong thunderstorm was over Double Run, or 13
miles northeast of Ashburn...moving east at 50 mph.
HAZARD...40 to 50 mph wind...nickel sized hail and frequent cloud
to ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Abbeville, Rochelle, Rhine, Pitts, Temperance, Browning, Five Points,
Double Run, Antioch Church, Owensboro and Godwinsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3185 8358 3193 8360 3215 8313 3187 8309
3185 8348
TIME...MOT...LOC 2228Z 252DEG 44KT 3188 8354
HAIL...0.88IN
WIND...50MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 3, 1:14 PM EST | Special Weather Statement | FFC | Muscogee | 46 min |
| Mar 3, 1:18 PM EST | Special Weather Statement | FFC | Barrow, Clarke, Cobb, DeKalb, Gwinnett, Hall and 4 more | 42 min |
| Mar 3, 1:21 PM EST | Severe Thunderstorm Warning | FFC | Harris, Muscogee, Talbot | 24 min |
| Mar 3, 1:24 PM EST | Tornado Warning | FFC | Harris, Muscogee, Talbot | 34 min |
| Mar 3, 1:58 PM EST | Severe Thunderstorm Warning | FFC | Harris, Talbot, Taylor, Upson | 47 min |
| Mar 3, 2:14 PM EST | Special Weather Statement | FFC | Treutlen | 46 min |
| Mar 3, 2:33 PM EST | Tornado Warning | FFC | Stewart, Webster | 27 min |
| Mar 3, 2:34 PM EST | Severe Thunderstorm Warning | FFC | Crisp, Dooly, Sumter | 41 min |
| Mar 3, 2:38 PM EST | Severe Thunderstorm Warning | FFC | Emanuel, Laurens, Montgomery, Toombs, Treutlen, Wheeler | 52 min |
| Mar 3, 2:40 PM EST | Special Weather Statement | FFC | Emanuel | 50 min |
| Mar 3, 2:41 PM EST | Tornado Warning | FFC | Sumter | 34 min |
| Mar 3, 2:51 PM EST | Tornado Warning | FFC | Crawford, Taylor | 24 min |
| Mar 3, 2:52 PM EST | Severe Thunderstorm Warning | FFC | Emanuel, Jefferson, Johnson | 38 min |
| Mar 3, 2:56 PM EST | Special Weather Statement | FFC | Monroe, Upson | 49 min |
| Mar 3, 3:07 PM EST | Tornado Warning | FFC | Dodge, Telfair, Wilcox | 38 min |
| Mar 3, 3:11 PM EST | Tornado Warning | FFC | Bibb, Crawford, Houston, Peach, Twiggs | 34 min |
| Mar 3, 3:13 PM EST | Tornado Warning | FFC | Emanuel, Jefferson | 32 min |
| Mar 3, 3:13 PM EST | Tornado Warning | FFC | Macon, Schley, Sumter, Webster | 30 min |
| Mar 3, 3:18 PM EST | Tornado Warning | FFC | Crisp, Dooly, Pulaski, Wilcox | 27 min |
| Mar 3, 3:19 PM EST | Tornado Warning | FFC | Harris, Muscogee | 26 min |
| Mar 3, 3:37 PM EST | Tornado Warning | FFC | Dooly, Houston, Macon, Pulaski, Sumter | 38 min |
| Mar 3, 3:41 PM EST | Tornado Warning | FFC | Chattahoochee, Marion, Muscogee, Talbot | 34 min |
| Mar 3, 3:41 PM EST | Tornado Warning | FFC | Harris, Talbot | 34 min |
| Mar 3, 3:42 PM EST | Tornado Warning | FFC | Bibb, Houston, Twiggs, Wilkinson | 48 min |
| Mar 3, 3:46 PM EST | Tornado Warning | FFC | Baldwin, Greene, Hancock, Putnam | 29 min |
| Mar 3, 3:49 PM EST | Severe Thunderstorm Warning | FFC | Telfair, Wheeler | 26 min |
| Mar 3, 3:52 PM EST | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Laurens, Pulaski, Wilcox | 23 min |
| Mar 3, 4:04 PM EST | Tornado Warning | FFC | Montgomery, Telfair, Wheeler | 41 min |
| Mar 3, 4:05 PM EST | Tornado Warning | FFC | Crawford, Monroe, Talbot, Taylor, Upson | 25 min |
| Mar 3, 4:07 PM EST | Tornado Warning | FFC | Harris, Muscogee | 9 min |
| Mar 3, 4:08 PM EST | Tornado Warning | FFC | Macon, Marion, Schley, Taylor | 37 min |
| Mar 3, 4:14 PM EST | Tornado Warning | FFC | Johnson, Washington, Wilkinson | 46 min |
| Mar 3, 4:19 PM EST | Special Weather Statement | FFC | Meriwether | 26 min |
| Mar 3, 4:19 PM EST | Severe Thunderstorm Warning | FFC | Crisp, Wilcox | 41 min |
| Mar 3, 4:28 PM EST | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Pike, Talbot, Upson | 32 min |
| Mar 3, 4:35 PM EST | Tornado Warning | FFC | Montgomery, Toombs | 40 min |
| Mar 3, 4:39 PM EST | Tornado Warning | FFC | Bleckley, Houston, Macon, Peach, Twiggs | 51 min |
| Mar 3, 4:52 PM EST | Severe Thunderstorm Warning | FFC | Jefferson, Washington | 23 min |
| Mar 3, 4:55 PM EST | Tornado Warning | FFC | Stewart | 35 min |
| Mar 3, 4:57 PM EST | Special Weather Statement | FFC | Lamar, Monroe, Upson | 48 min |
| Mar 3, 5:00 PM EST | Special Weather Statement | FFC | Macon, Schley | 30 min |
| Mar 3, 5:04 PM EST | Tornado Warning | FFC | Macon, Schley, Sumter | 26 min |
| Mar 3, 5:06 PM EST | Severe Thunderstorm Warning | FFC | Dodge, Telfair, Wheeler, Wilcox | 17 min |
| Mar 3, 5:16 PM EST | Tornado Warning | FFC | Stewart, Webster | 29 min |
| Mar 3, 5:19 PM EST | Special Weather Statement | FFC | Twiggs | 41 min |
| Mar 3, 5:28 PM EST | Special Weather Statement | FFC | Wilcox | 32 min |
| Mar 3, 5:31 PM EST | River Flood Warning | FFC | Gwinnett | 3 hr |
| Mar 3, 5:32 PM EST | Special Weather Statement | FFC | Baldwin, Jones | 43 min |
| Mar 3, 5:42 PM EST | Severe Thunderstorm Warning | FFC | Crisp, Dooly, Macon, Schley, Sumter, Webster | 48 min |
| Mar 3, 5:58 PM EST | Special Weather Statement | FFC | Telfair | 47 min |
| Mar 3, 6:01 PM EST | Special Weather Statement | FFC | Baldwin, Glascock, Hancock, Jones, Warren, Washington | 44 min |
| Mar 3, 6:33 PM EST | Special Weather Statement | FFC | Crisp, Dodge, Wilcox | 42 min |
Nearby
River Flood Warnings in Georgia, 2019Every river flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.